# SDR SWAA2022120975180

- Difficulty date: November 23, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 49,019 hours, 31,646 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED AT MID PASSENGER CABIN BS663+27 RBL1.  NO ALLOWABLE DAMAGE FOUND ON SRM FOR THIS PART; PART WILL BE REPAIRED BY REPLACEMENT PER SRM 51-40-02-0G-0 STEP 9.  REMOVED ANGLE FROM MID PASSENGER CABIN BS-663+27 RBL-1 PER SRM 51-40-02-0G-0.   NO ALLOWABLE DAMAGE FOUND ON SRM FOR THIS PART.  FORMED NEW ANGLE IAW DWG 273A9112,  ESR 22-02533.  FABRICATED; LOCATED, AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0 AND DWG:273A9112.  APPLIED CHEMICAL CONVERSION COATING ON NEW ANGLE IAW AMM 51-21-41-370-802.  APPLIED PRIMER ON NEW ANGLE IAW AMM 51-21-72-370-804.  INSTALLED ATTACH ANGLE IAW SRM 51-40-02 AND DWG 273A9111 REV A & DWG 273A9110 REV A.
